# SDR DHL2005783511

- Difficulty date: April 17, 2005
- Submitted: April 23, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 1070 ABOVE STR 23 RT.  DAMAGE FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  REMOVED FASTENERS AT STA 1070 STR 23R IAW SRM 51-30-2.  CUT OUT DAMAGED AREA DIM 1.75 BY 3.75 AND FABRICATED DOUBLER REPAIR FROM MAT USED 2024T3 .071 PO NR 9002139 DIM. 12 X 8.250 AND FILLER FROM MAT. USED 2024T3 .063 PO NR 9001239 DIM. 1 X 1 INCH IAW SRM 53-30-3 FIG 3 AND 53-30-2 FIG 2. PARTS TREATED AND PRIMED IAW 727 SRM 51-10-2, INSTALLED REPAIR WASHER IAW 727 SRM 51-30-8, PARTS INSTALLED IAW 727 SRM 53-30-3 FIG.3.  THIS REPAIR IS CAT. "A".
